# SDR QXEA200500342

- Difficulty date: February 17, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 15,133 hours, 21,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHTHAND OUTBOARD NR 10 SEAT TRACK HAS PITTING IN BOTTOM OF CHANNEL AND BELOW LUGS FROM X308 TO X312 AND ON TOP OF LUGS FROM X308 TO X312.  REPAIRED IAW DHC-8 292 SRM 51-40-00 AND SRM 51-40-11.
